# SDR SWAA2022010658782

- Difficulty date: January 6, 2022
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N246LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32507
- Aircraft time: 52,663 hours, 31,495 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERIES FAILED CAPACITY TEST AT LOCATIONS M1668; M1669; M1672; M1673; M1674; 1M1670; M1675.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERIES AT LOCATIONS M1668; M1669; M1672; M1673; M1674; 1M1670; M1675 PER AMM 33-51-06 WITH REFERENCE TO DRAWING 33500005
